Common "Anxiety" queries answered by top doctors | iCliniq

Anxiety

Anxiety is accompanied by fear, increased heart rate, sweating, and heavy breathing. It is normal to feel anxious once in a while. But, when the feeling of worry does not go away and gets worse with time, it requires to be treated.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have fasciculations, which are visible, but are not associated with muscle thinning. What could this be?

Query: Hello doctor,I have fasciculations that occur a few times a day which lasts from a few seconds up to a few hours. It stops when I move the muscle. I have no weakness, but recently a neurologist diagnosed me with ulnar mononeuropathy in my elbow. What could this be? Please help.Thank you.  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I understand your concern. Fasciculations have so many etiologies which include - Any denervation of muscles such as neuropathy, nerve injury, spinal cord injury, or nerve root injury. Anxiety. Motor neuron disease or ALS (amyotrophic lateral sclerosis). Extre...  Read Full »

I am a 23-year-old male with generalized anxiety disorder symptoms. Please suggest your opinion based on my symptoms.

Query: Hi doctor, I am a 23-year-old male weighing 145 lbs and height five feet 11 inches. I was diagnosed with GAD (generalized anxiety disorder) and am taking 20 mg of Escitalopram. My symptoms are mentioned below, Eight months ago- I woke up one morning with constant pressure behind my eyes a...  Read Full »


Dr. Hitesh Kumar

Answer: Hi, Welcome to icliniq.com. I understand your concern. You mentioned above the diagnosis of generalized anxiety disorder and taking escitalopram 20 mg. I need further details. Can there be some other diagnosis? Diagnosis of anxiety is only by history and clinical judgment; no diagnostic test i...  Read Full »

My 15-year-old son show a lot of anger and aggressive nature. Why?

Query: Hello doctor, My 15 year old son is showing a lot of anger and aggressiveness. Please see his attached files for the details. I want your second opinion. I need your opinion on the possible treatment of my son to reduce his extreme angriness, lack of patience, and restlessness. His exams are around ...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I have seen all the attached reports (attachment removed to protect patient identity). I would like to know a more detailed history of your son: 1. Since when is he having such behavior? 2. You also mentioned that he is very sincere about his study, and his behavior i...  Read Full »

What causes headaches, shaky hands and nervous ticks in me?

Query: Hello doctor, Please see my symptoms: 1. Headache. 2. Hands slightly shaking. 3. Nervous ticks (meaning I make a flinching motion). Please also note that I feel anxiety daily. Thank you.  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. Since when are you having anxiety? Sweaty and shaky hands are a manifestation of anxiety. Though headaches can be associated with anxiety too, a headache needs more detailed history: 1. In which part of the head it is? 2. Is it severe or mild? 3. Do you have any nause...  Read Full »

Why am I having pressure in head with pain, dizziness and weakness in legs?

Query: Hi doctor, I am a 51-year-old female. My symptoms are triggered by any physical exertion even just walking to the bathroom. I have pain and pressure in the head, weakness in the legs, dizziness, and pain in the center of the chest. It lasts for thirty minutes to three hours. I have done an MRI of th...  Read Full »


Dr. Hitesh Kumar

Answer: Hi, Welcome to icliniq.com. I would like to know some further details about your symptoms. Please mention about the duration of headache, kind of headache whether it is heavy or stretching or squeezing or throbbing, part of the head where you feel headache, do you have nausea or vomiting during he...  Read Full »

I experienced a strong buzzing sound in my head after waking up from a nap and got tremors along with an increased heart rate. Why is it happening?

Query: Hi doctor, This afternoon, when I was taking a nap, I had this odd, intense sensation. It felt like a strong buzzing sound was playing in my head, and I could not control my body. I am unsure how long this episode lasted, but I was conscious and woke up right after this happened. I noticed some trem...  Read Full »


Dr. Hitesh Kumar

Answer: Hi, Welcome to icliniq.com. I would like to know some details about your symptoms: 1. You have mentioned that you are on Lyrica (pregabalin). I would like to know for which symptoms or problem you are on Lyrica and since when? 2. The buzzing sound started during waking up time, and then it remai...  Read Full »

Do I feel shaky and have muscle spasms due to Benzodiazepines withdrawal or anxiety?

Query: Hi doctor, Two months before, I had surgery done to remove tissues from my chest, and for three to four weeks, I was not feeling good. When I lift a glass of water or something from the ground, my hands and legs shake. But when I am at rest, I am fine, and occasionally I get muscle spasms. Also, I h...  Read Full »


Dr. Hitesh Kumar

Answer: Hi, Welcome to icliniq.com. Shakiness and unsteadiness can happen in an anxiety state, which may be associated with more anxiety symptoms like palpitations, a feeling of impending doom or fearfulness, and sleep disturbance. It does not seem to be a Benzodiazepine withdrawal effect because you have...  Read Full »

How to manage chronic headaches due to subdural hematoma?

Query: Hello doctor, I am in my forties with type 2 diabetes. I was also diagnosed with subdural hematoma due to CSF (cerebrospinal fluid) leakage two years back and have had constant migraines since then. I have taken multiple CT (computed tomography) scans and show no sign of brain bleed, but I have t...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. I would like to know some more details about your symptoms: Did you undergo any surgery for the subdural hematoma, or did it resolve on its own? Since when did you start to have headaches or migraine? Which part ...  Read Full »

What could cause frequent muscle twitches in quad and calf muscles with no loss of muscle strength?

Query: Hello doctor, I am a 41-year-old male who is 5'10" and in pretty good shape. However, last week while I was sitting on the couch at night I noticed muscle twitches in my quad muscles. I ignored it thinking maybe I walked or exercised more than normal. But since then they have not gone away and I no...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. Such muscle twitching can happen in few medical conditions like anxiety, motor neuron disease, nerve injury, benign fasciculation syndrome, and hyperthyroidism. If you do not have any weakness or muscle thinning, it may be due to anxiety. I suggest to observe it. ...  Read Full »

I am experiencing a burning sensation from behind my head to my spine. Why does this happen?

Query: Hi doctor,I am experiencing a burning sensation from behind my head to my spine. And I am currently taking tablet Cipralex 10mg.  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I understand your concern. I would like to know a few details about your symptoms. When did you first notice this burning sensation behind your head and up your spine? Did it begin four days later? Or did it happen occasionally before? Is it continuous? If it is in...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.